# SDR 96ZZZX4880

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N425BZ
- Make and model: Cessna 425
- Aircraft serial: 4251040
- System (JASC): 4960 · APU Controls
- Part: Relay
- Part number: 2T29941
- Condition: Failed
- Location: Apu Cut Out
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

RELAY CONTROLS THE APU CUT-OUT RELAY TO PREVENT USE OF WINDSHIELD HEAT WITHOUT THE GENERATOR OR APU ON-LINE.  THIS RELAY SHORTED INTERNALLY WHICH POSSIBLY SENT A FALSE SIGNAL TO THE GCU WHICH CAUSED THE GENERATORS* TO GO OFF LINE IN-FLIGHT.  AFTER EXTENSIVE TROUBLESHOOTING WITH CESSNA TECH SUPPORT, COULD NOT EXPLAIN WHY THIS HAPPENED IN-FLIGHT NOR COULD FIND ANY OTHER REPEATABLE CAUSE.  ALL OTHER SYSTEMS OPERATE PROPERLY.  *BOTH GENERATORS WENT OFF-LINE AND COULD NOT BE RESET.
